Università di Pisa
Sistema bibliotecario di ateneo

Magnetic monopoles in the high temperature phase of Yang-Mills theories

D'Alessandro, Alessio and D'Elia, Massimo (2008) Magnetic monopoles in the high temperature phase of Yang-Mills theories. Nuclear Physics B - Proceedings Supplements, 799 (1-2). pp. 251-254. ISSN 1873-3832

Full text not available from this repository.


We investigate the properties of thermal abelian magnetic monopoles in the high temperature phase of Yang--Mills theories, following a recent proposal for their identification on lattice configurations. The study is done for SU(2) pure gauge theory, for temperatures going up to about 10 times the deconfining temperature and using the Maximal Abelian gauge to perform the abelian projection. We find that the monopole density has a well defined continuum limit. Its temperature dependence disagrees with a free particle gas prediction and is instead well described by a $T^3/(\log (T/\Lambda))^\alpha$ behaviour in all the explored range, with $\alpha \sim 2$ and $\Lambda \sim 100$ MeV. Also the study of spatial correlations of thermal monopoles shows the presence of non-trivial interactions among them. Finally, we discuss the gauge dependence of our results, showing that it is significant and that, even within the Maximal Abelian gauge, Gribov copy effects are important.

Item Type: Article
Additional Information: Imported from arXiv
Subjects: Area02 - Scienze fisiche > FIS/02 - Fisica teorica, modelli e metodi matematici
Divisions: Dipartimenti (from 2013) > DIPARTIMENTO DI FISICA
Depositing User: dott.ssa Sandra Faita
Date Deposited: 29 Jan 2014 23:02
Last Modified: 29 Jan 2014 23:02
URI: http://eprints.adm.unipi.it/id/eprint/1489

Repository staff only actions

View Item